Jump to content

PubMed RSS Feed - - Severe Tacrolimus-Induced Granulomatous Rosacea Recalcitrant to Oral Tetracyclines.


rss

Recommended Posts

Severe Tacrolimus-Induced Granulomatous Rosacea Recalcitrant to Oral Tetracyclines.

J Drugs Dermatol. 2015 Jun 1;14(6):628-630

Authors: Hu L, Alexander C, Velez NF, Yang C, Canales AL, Liu S, Vleugels RA

Abstract
Topical tacrolimus has been observed to induce granulomatous rosacea (GR) in prior case reports and series. In most cases, patients recover fully after withdrawing tacrolimus and initiating doxycycline or minocycline. Herein, we describe a case of severe GR, which required further therapy. Clinicians should be aware of this rare complication because of the frequent use of topical tacrolimus. <br /><br /> <em>J Drugs Dermatol. 2015;14(6):628-630.</em>.

PMID: 26091390 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/pubmed/26091390?dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...